Drug overdose


alopah Date:2021-08-23 16:48:27 From:alopah.com
Views:123 Reply:0

The use of drugs should follow a certain dose. When the user uses drugs exceeding this dose, it is called overdose. Taking too much medicine may have side effects, but not necessarily. Because the amount of drugs written in general drugs is smaller than the amount that the actual human body can bear, and everyone also has individual differences. The symptoms of overdose may be different for each drug. We should carefully observe patients with drug overdose and individualize treatment.

 

Antibiotics, cold medicine and antipyretic drugs are commonly used, but they are often used in case of sudden illness, so wrong drugs (including dose, usage, etc.) are often used. After overdose of these drugs, the general treatment principles are as follows: first, pay attention to the adverse reactions at that time to avoid accidental injury; 2、 Drink plenty of water to promote drug metabolism; 3、 Patients with serious reactions should go to the hospital for treatment, infusion, gastric lavage or vomiting according to the situation.

 

Drug overdose

 

Generally speaking, most of the commonly used oral antibiotics are relatively safe. If you eat the dose for one day at a time, the problem should not be great in theory, but they are not over-the-counter drugs after all. Don’t be careless. Cold medicines are mostly over-the-counter drugs with good safety. If the dose is 1 ~ 2 times more than the dose recommended in the manual, the risk should not be too great. However, the drug has a process of metabolism and excretion in the human body. If the drug has been overdosed 1 ~ 2 times, it should be taken at an interval of 1 ~ 2 times, otherwise the drug concentration is too large, which is easy to lead to adverse reactions. For antipyretic drugs, if taken in excess, it may cause patients to sweat too much, and people with weak physique are prone to collapse. Therefore, patients should stay in bed and drink more water as much as possible. Because these drugs are temporarily used by patients with fever, after overdose, it is necessary to decide when to start taking the next drug according to the patient’s body temperature.

 

Patients who use hypoglycemic drugs, insulin and antihypertensive drugs are old patients who use drugs all year round, so it is not easy to use the wrong amount of drugs. Often some people want to control the disease as soon as possible, thinking that increasing the dosage will be better faster, so they increase the dosage without authorization. If these drugs are overused, the adverse reactions will be obvious. For example, excessive hypoglycemic drugs and insulin will lead to hypoglycemia, dizziness, sweating and other symptoms, and hypoglycemic syncope in severe cases; Excessive antihypertensive drugs will lead to hypotension, insufficient blood supply to the brain, dizziness, and even endanger the life safety of patients.

 

Therefore, if the above drugs are overdosed, vigilance and active remedy are needed. In case of excessive hypoglycemic drugs, staple foods, such as sugar lumps and steamed bread, should be added immediately to monitor blood glucose, and decide whether to continue medication, adjust dosage or suspend once according to blood glucose. In case of excessive antihypertensive drugs, lie down and rest as soon as possible to avoid accidents such as falling, monitor the patient’s blood pressure and decide when to continue taking drugs. If the patient has obvious discomfort, he should go to the hospital in time.

 

If there is an overdose of drugs for the treatment of mental diseases, it will have the effect opposite to the purpose of treatment. If necessary, antagonists need to be added. Of course, it must be decided by the doctor.

Leave a comment

You must Register or Login to post a comment.